# SDR USAA2011101700033

- Difficulty date: September 28, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 35,683 hours, 19,629 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CC2066
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - RIGHT ELEVATOR HAS WATER INGRESS 88 INCHES FROM INBOARD CORNER.  REPAIRED RIGHT ELEVATOR IAW A319 SRM 55-21-11 FIG 204.
